We consider strongly simple extensions of unitary commutative Banach algebras. We study these Banach algebra structure without assuming the continuity of the canonical injection. The link of the integrality with these extensions is studied. Several algebraic results are also obtained.
Banach algebra structure, simple extension, strongly simple extension, canonical injection, integral extension
KINANI, SARA EL
"Banach algebra structure on strongly simple extensions,"
Turkish Journal of Mathematics: Vol. 45:
3, Article 16.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss3/16